# SDR IPXA2573175

- Difficulty date: April 2, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 22,145 hours, 14,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13176
- Condition: Gouged
- Location: Bs 345 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT FRAME GOUGED ON INBD FREE FLANGE STA 345 BETWEEN STRINGER 15R AND 16R.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW EA 120547IR AND EO B757-5 310-46849-A.
